# SDR M8XA970012

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN PULLED OUT ON RUNWAY, TURNED OFF WIPER AND WIPER WOULD NOT PARK.  CAPTAIN TURNED OFF RUNWAY AND RETURNED TO GATE.  C/W OPERATIONAL TEST IAW DO-328 ITC 30-41-02.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
